# SDR 01FDEA00696

- Difficulty date: August 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Upper Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 669 UPR FLANGE OF BS 1130 FRAME HAS 2 EA OPEN HOLES WITH CORROSION UNDER L/H FLOOR TO SIDEWALL SUPPORT C53-111-01(3).  **  S/D  **  COMING
